MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TTS ADJUSTABLE FLANGE HYPERFLEX TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TTS ADJUSTABLE FLANGE HYPERFLEX TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67HA60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the trach was delivered in a sealed box, and when the trach was opened and inserted, it was found that the ballon had been cut off the trach.The trach was removed, and backup was inserted.This happened at the patient's house while in use with patient.There was patient involvement, and the event affected patient care.However, there was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.There were no non-conforming reports (ncmrs) initiated for the lot or anomalies identified in the device history review (dhr).

Brand Name
BIVONA TTS ADJUSTABLE FLANGE HYPERFLEX TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21596170
Report Number3012307300-2025-02808
Device Sequence Number18225614
Product Code JOH
UDI-Device Identifier15021312013795
UDI-Public(01)15021312013795(17)290205(10)4454369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67HA60
Device Lot Number4454369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 MO
Patient SexMale
Patient Weight12 KG
Patient EthnicityHispanic